# SDR FDEA202309031543

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,115 hours, 36,044 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4003119
- Part serial: 000022
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND INDICATION FOUND 5" OUTBOARD ON TOP SIDE OF SLAT #2 T/E WEDGE. REPAIRED #2 SLAT T/E WEDGE BY REMOVING DAMAGED AREA OS UPPER SKIN LOCATED 5.5"   FROM I/B END AND 6.2" FROM TE AND BONDING REPAIR FILLER AND DOUBLER IAW B757 SRM 57-  43-02-2R AND 51-70-10-2R
